MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-205857

Медицинская библиотека · BMJ case reports · 2015

An unusual cause of febrile hepatitis.

Stelzer Teresa, Kohler Sibylle, Marques Maggio Ewerton, Heuss Ludwig Theodor

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe the case of a 51-year-old man with recently diagnosed ulcerative colitis who developed fever and elevated liver enzymes as well as cholestasis a few weeks after starting treatment with mesalazine. As no obvious cause was found and fever persisted, liver biopsy was performed and revealed granulomatous hepatitis. The patient recovered completely after cessation of mesalazine, so that a drug-induced granulomatous hepatitis after exclusion of other differential diagnoses in an extensive work up was assumed. The present case demonstrates that even though drug-induced liver injury due to mesalazine is rare, it should be considered in unclear cases and lead to prompt discontinuation of mesalazine.

Для цитирования: Stelzer Teresa, Kohler Sibylle, Marques Maggio Ewerton, Heuss Ludwig Theodor. An unusual cause of febrile hepatitis.. BMJ case reports. 2015. DOI: 10.1136/bcr-2014-205857.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.